Ohio, 2008

Flash Flooding and Hail in Ohio, June 26, 2008

June 26, 2008 · NWS CLE · 35 events in 10 counties and zones

Very warm and more humid air became established across the region by midday on the 26th. Low pressure was located well north of the area in Ontario, and another trough of low pressure was swinging southeast from Michigan.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
1
Injuries
1
Property damage
$327,000
Crop damage
$35,000
Events
35

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS CLE wrote it up.

Very warm and more humid air became established across the region by midday on the 26th. Low pressure was located well north of the area in Ontario, and another trough of low pressure was swinging southeast from Michigan. Showers and thunderstorms developed during the afternoon and continued through late evening. With increased moisture across the region, some of the thunderstorms not only became severe, but also caused some flash flooding across the area.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before the first event at Jun 26, 1:45 PM EST, 26 minutes earlier.

Area forecast discussion, Jun 26, 1:45 PM EST, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
245 PM EDT THU JUN 26 2008

.SYNOPSIS...
A WARM AND HUMID AIR MASS WILL REMAIN OVER THE REGION FOR THE NEXT
FEW DAYS. A COLD FRONT WILL MOVE THROUGH THE AREA ON SATURDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
THE AIR MASS REMAINS VERY UNSTABLE THIS AFTERNOON ACROSS MUCH OF
THE FORECAST AREA. SHOWERS AND THUNDERSTORMS WILL CONTINUE TO
DEVELOP INTO THE EVENING HOURS. MODELS INDICATED A WEAK SHORT WAVE
AT 18Z OVER NORTHERN INDIANA. AT FIRST GLANCE...I WAS SUSPICIOUS
THE SIGNAL WAS CONVECTIVE FEEDBACK FROM THE OVERNIGHT CONVECTION.
HOWEVER...ALL THE MODELS ARE CONSISTENT IN THE PLACEMENT OF THE FEATURE
AND CONVECTION IS BEING TRIGGERED IN THE VICINITY. THE MODELS
INDICATE THIS SHORT WAVE WILL MOVE SOUTHEAST OVERNIGHT. THIS SHOULD
BRING ANY ORGANIZED PCPN OVER THE SOUTHWEST SECTIONS OF THE FORECAST
AREA.  THE DEWPOINTS AND INSTABILITY ARE ALSO GREATER IN THIS AREA.
I WILL LEAN TOWARD HIGHER POPS IN SOUTHWEST NEAREST TO THE SHORT
WAVE. I WILL KEEP SCATTERED PCPN ALL OTHER AREAS.

&&

.SHORT TERM /FRIDAY THROUGH SUNDAY/...
FRIDAY WILL BE SIMILAR TO TODAY. WE WILL REMAIN IN THE WARM SECTOR
WITH THE WARM AND HUMID AIR MASS OVER THE REGION. ONCE AGAIN IT IS
TOUGH TO FIND A FOCUS FOR THE CONVECTION ON FRIDAY. THE MODELS
HINT AT A WEAK WAVE DURING THE AFTERNOON BUT A FOCUS IS TOUGH TO
LOCATE. THERE WILL LIKELY BE SOME BOUNDARIES FLOATING AROUND FROM
THE PREVIOUS NIGHT CONVECTION. BASED ON THE LACK OF DYNAMICS I
WILL KEEP POPS IN THE SCATTERED CATEGORY ON FRIDAY.

THE BIG FEATURE IN THE SHORT TERM FORECAST IS THE COLD FRONT THAT
WILL APPROACH THE FORECAST AREA ON SATURDAY. THE MODELS ARE IN
GOOD AGREEMENT THAT THE FRONT WILL BE OVER CENTRAL INDIANA AROUND
12Z SAT. THE FRONT SHOULD MOVE ACROSS THE FORECAST AREA 18Z-00Z.
THIS SHOULD BE PRIME TIME FOR SEVERE CONVECTION ON SAT. CURRENT
SPC OUTLOOK INDICATES SLGHT RISK FOR AREA. IF WE AVOID THE DEBRIS
CLOUD FROM THE CONVECTION FRIDAY NIGHT...A WIDESPREAD SEVERE
WEATHER OUTBREAK IS POSSIBLE ON SAT. I WILL PLACE LIKELY POPS FOR
MOST AREAS.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
ACTIVE WEATHER PATTERN TO CONTINUE THROUGH THE FIRST HALF OF THE
EXTENDED FORECAST CYCLE ON SUNDAY AND MONDAY. THE ACTIVE PATTERN
WILL RESULT IN A CHANCE OF SHOWERS AND TSTMS BOTH SUNDAY AND MONDAY.
TUESDAY LOOKS LIKE A TRANSITION DAY WITH A HIGH PRESSURE RIDGE
BEGINNING TO BUILD INTO THE AREA. SOME DRYING CONDITIONS WILL
ACCOMPANY THE HIGH PRESSURE. THE HIGH PRESSURE RIDGE WILL CONTINUE
ITS DOMINANCE THROUGH THURSDAY. WILL FOLLOW THE GFS SOLUTION AT
THIS TIME.
&&

.AVIATION /17Z THURSDAY THROUGH MONDAY/...
UNSTABLE AIR MASS WITH CAPS 2.5K TO 4K WILL GIVE US A CHC OF TSTMS
TO DEVELOP THIS AFTERNOON AND EVENING. MOSTLY MVFR CONDS BUT SOME
VFR CONDS POSSIBLE. OVERNIGHT LOOK FOR MORE FOG AND HAZE TO RESULT
IN MVFR CONDS. THE CONTINUED WARM MOIST AIR MASS WILL FUEL MORE
SCATTERED SHOWERS AND TSTMS ON FRIDAY. SOUTHWEST WINDS THIS
AFTERNOON WITH SOME GUSTS TO 15 TO 20 KTS.

.OUTLOOK...WARM AIR ADVECTION PATTERN CONTINUES INTO SATURDAY
WITH MORE SCATTERED SHOWERS AND THUNDERSTORMS. A COLD FRONT WILL
SWEEP THROUGH THE AREA LATE SATURDAY INTO SUNDAY CAUSING MORE
SCATTERED SHOWERS AND THUNDERSTORMS. ANOTHER TROUGH WILL DROP
ACROSS THE AREA LATE SUNDAY AND MONDAY AND BRING MORE
UNSETTLED WEATHER.

&&

.MARINE...
GENERAL S-SW FLOW THROUGH THE END OF THE WEEK AS FRONT STALLS ACROSS
THE CENTRAL LAKES.  SCATTERED THUNDERSTORMS PRIMARILY DURING THE
AFTERNOON HOURS.  POTENTIAL FOR SOME OF THESE STORMS TO REACH STRONG
TO SEVERE LIMITS WITH WINDS WITH WIND GUSTS IN EXCESS OF 35 KNOTS
AND LARGE HAIL.  COLD FRONT WILL FINALLY PUSH SOUTH OF LAKE ERIE
SATURDAY NIGHT INTO SUNDAY MORNING WITH WEST FLOW IN ITS WAKE.
SECONDARY TROUGHS AND CYCLONIC FLOW WILL CONTINUE INTO EARLY NEXT
WEEK

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...GARNET
NEAR TERM...GARNET
SHORT TERM...GARNET
LONG TERM...BC
AVIATION...BC
MARINE...OUDEMAN
Hazardous weather outlook, Jun 26, 4:30 AM EST, 9 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
530 AM EDT THU JUN 26 2008

LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-
089-PAZ001>003-270930-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD-
OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
530 AM EDT THU JUN 26 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.
THUNDERSTORMS MAY BE SEVERE...MAINLY THIS AFTERNOON AND TONIGHT...
ESPECIALLY ACROSS NORTHWEST OHIO. THE STORMS MAY HAVE DAMAGING
WINDS AND ISOLATED LARGE HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
AFTERNOON AND EVENING THUNDERSTORMS ARE FORECAST FOR FRIDAY AND THEY
COULD BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL. A COLD FRONT
IS EXPECTED LATER SATURDAY AND SEVERE THUNDERSTORMS ARE POSSIBLE
WITH THE FRONT ON SATURDAY.

ISOLATED SEVERE STORMS MAY OCCUR SUNDAY AND MONDAY AS THE TROUGH
ALOFT DEEPENS AND COLDER AIR ALOFT MOVES IN. TYPICALLY THIS TYPE
OF PATTERN WOULD BRING PULSE TYPE THUNDERSTORMS WITH LOCALIZED
LARGE HAIL AND A SLIGHT THREAT OF THUNDERSTORM DOWNBURST WINDS
SUNDAY AND MONDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.

KOSARIK

The radar

The Cleveland radar (KCLE), 89 km away, was scanning. The volume nearest the first event began at 19:09 UTC.

Open the radar archive at this moment

Event by event

16 thunderstorm wind, 15 hail, 3 flash flood, 1 lightning. Local standard time, as filed.

Hail, Richland

When
June 26, 2:11 PM EST to 2:15 PM EST
Where
Richland County, Shelby
Measured
1 in hail
Reported by
Public
Coordinates
40.880, -82.650

Hail up to quarter size was observed for several minutes.

Hail, Richland

When
June 26, 2:22 PM EST
Where
Richland County, Shelby to Mansfield
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
40.880, -82.650

Penny size hail was observed from Shelby to Mansfield by several trained spotters.

Lightning, Huron

When
June 26, 2:30 PM EST
Where
Huron County, 2.43 mi WSW of Wakeman
Deaths
1 direct, 0 indirect
Injuries
1 direct, 0 indirect
Reported by
Newspaper
Coordinates
41.236, -82.443

A married couple was struck by lightning while standing outside of their rural Huron County home. The husband was temporarily knocked unconscious and sustained burns to his ankle. His 51 year old wife was also knocked unconscious. She was taken to a nearby hospital where she died early the next day. Witnesses stated that it had just quit raining and that the sun had just come out at the time of the lightning strike.

Thunderstorm Wind, Medina

When
June 26, 3:06 PM EST
Where
Medina County, Hinckley
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Public
Coordinates
41.230, -81.750

Several large limbs were reported down.

Hail, Lucas

When
June 26, 3:16 PM EST
Where
Lucas County, Maumee
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
41.570, -83.650

Hail up to quarter size was observed.

Thunderstorm Wind, Lucas

When
June 26, 3:16 PM EST to 3:32 PM EST
Where
Lucas County, 1.29 mi SW of Toledo to 1.27 mi SW of South Shr Park
Measured
55 kt (63 mph) estimated gust
Property damage
$75,000
Reported by
Trained Spotter
Coordinates
41.635, -83.565

Severe thunderstorm wind gusts tracked from South Toledo through the east side of Toledo and continued northeast to Oregon. Along this path, trained spotters reported numerous trees, large limbs, and at least a dozen power poles were down. Also, a billboard was blown down and caused damage to a car in South Toledo.

Thunderstorm Wind, Summit

When
June 26, 3:22 PM EST to 3:30 PM EST
Where
Summit County, Lakemore
Measured
50 kt (58 mph) estimated gust
Property damage
$8,000
Reported by
Law Enforcement
Coordinates
41.030, -81.420

Several trees and power lines were reported down throughout Springfield Township.

Hail, Summit

When
June 26, 3:30 PM EST
Where
Summit County, Bath
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
41.180, -81.620

Hail, Hancock

When
June 26, 3:38 PM EST to 3:40 PM EST
Where
Hancock County, Findlay
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
41.030, -83.650

Thunderstorm Wind, Summit

When
June 26, 3:39 PM EST
Where
Summit County, Stow
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Trained Spotter
Coordinates
41.170, -81.430

Several large limbs were reported down.

Hail, Hancock

When
June 26, 3:40 PM EST
Where
Hancock County, Findlay
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
41.030, -83.650

Quarter size hail was observed.

Hail, Lucas

When
June 26, 3:43 PM EST
Where
Lucas County, 2.35 mi SSE of Toledo
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
41.620, -83.528

Nickel size hail was observed.

Hail, Seneca

When
June 26, 4:05 PM EST
Where
Seneca County, Attica
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
41.070, -82.880

Nickel size hail was observed.

Thunderstorm Wind, Seneca

When
June 26, 4:05 PM EST to 4:10 PM EST
Where
Seneca County, Attica
Measured
53 kt (61 mph) measured gust
Property damage
$4,000
Reported by
Trained Spotter
Coordinates
41.070, -82.880

A thunderstorm wind gust of 61 mph was measured by a trained spotter. Also, another trained spotter in Attica reported several downed trees during this time.

Hail, Seneca

When
June 26, 4:05 PM EST
Where
Seneca County, Tiffin
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
41.100, -83.170

Thunderstorm Wind, Lorain

When
June 26, 4:05 PM EST
Where
Lorain County, 5 mi W of Wellington
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Trained Spotter
Coordinates
41.170, -82.316

Several trees were reported down.

Thunderstorm Wind, Summit

When
June 26, 4:11 PM EST
Where
Summit County, Greensburg
Measured
52 kt (60 mph) estimated gust
Property damage
$2,000
Reported by
Trained Spotter
Coordinates
40.930, -81.470

A trained spotter estimated wind gusts with thunderstorms to be around 60 mph. A downed tree was reported.

Thunderstorm Wind, Seneca

When
June 26, 4:17 PM EST
Where
Seneca County, Attica
Measured
50 kt (58 mph) estimated gust
Property damage
$4,000
Reported by
Trained Spotter
Coordinates
41.070, -82.880

Several large trees were reported down.

Hail, Seneca

When
June 26, 4:20 PM EST
Where
Seneca County, Tiffin
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
41.100, -83.170

Thunderstorm Wind, Seneca

When
June 26, 4:29 PM EST
Where
Seneca County, 2 mi SW of Republic
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Trained Spotter
Coordinates
41.099, -83.047

Two trees were reported down.

Hail, Seneca

When
June 26, 4:29 PM EST
Where
Seneca County, 2 mi SW of Republic
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
41.099, -83.047

Flash Flood, Lorain

When
June 26, 4:30 PM EST to 10:30 PM EST
Where
Lorain County, 0.96 mi SW of Semples to 1.68 mi ESE of Huntington
Cause
Heavy Rain
Property damage
$100,000
Crop damage
$15,000
Reported by
Fire Department/Rescue
Coordinates
41.069, -82.331

Very heavy rainfall of 3 to 5 inches in less than two hours in southern Lorain County produced flash flooding across a large area. Cars were submerged in Wellington, with at least 3 vehicle rescues. Another rescue took place along Quarry Road just north of Griggs Road in Rochester Township. Widespread basement flooding from the runoff was also reported in Rochester, where floodwaters reached up to the base of the first floor joists in the Rochester Baptist Church. The Findley State Park was particularly hard hit, with many roads closed by high water and numerous trees washed away by the high flows.

Thunderstorm Wind, Medina

When
June 26, 4:39 PM EST
Where
Medina County, Brunswick
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
41.230, -81.830

A trained spotter estimated thunderstorm wind gusts to be around 60 mph. No immediate damage was mentioned in the report.

Thunderstorm Wind, Geauga

When
June 26, 4:42 PM EST
Where
Geauga County, 3 mi E of Middlefield
Measured
50 kt (58 mph) estimated gust
Property damage
$20,000
Reported by
Law Enforcement
Coordinates
41.470, -81.012

Many trees were reported down east of Middlefield.

Thunderstorm Wind, Lorain

When
June 26, 5:09 PM EST
Where
Lorain County, Amherst
Measured
55 kt (63 mph) estimated gust
Property damage
$30,000
Reported by
Trained Spotter
Coordinates
41.400, -82.220

Numerous trees were reported down. Some of the trees even fell onto homes. The extent of damage to the homes was not known.

Hail, Stark

When
June 26, 5:15 PM EST to 5:20 PM EST
Where
Stark County, Canton to Louisville
Measured
0.88 in hail
Reported by
Public
Coordinates
40.800, -81.380

Nickel size hail was observed.

Thunderstorm Wind, Lorain

When
June 26, 5:17 PM EST to 5:24 PM EST
Where
Lorain County, Elyria
Measured
52 kt (60 mph) estimated gust
Property damage
$20,000
Reported by
Emergency Manager
Coordinates
41.370, -82.100

Severe thunderstorm wind gusts were estimated to be around 60 mph. Numerous trees were reported down in the area.

Hail, Summit

When
June 26, 5:17 PM EST
Where
Summit County, 1.7 mi ESE of Norton
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
41.010, -81.590

Flash Flood, Stark

When
June 26, 5:18 PM EST to 8:30 PM EST
Where
Stark County, 1.9 mi ENE of Marlboro to 1.84 mi WNW of Congress Lake
Cause
Heavy Rain
Property damage
$10,000
Crop damage
$10,000
Reported by
Department of Highways
Coordinates
40.960, -81.186

Numerous were closed by water up to 2 feet deep in both Marlboro and Hartville due to the heavy rainfall. Rainfall of 2.4 inches was measured in Hartville over a 2 hour period.

Thunderstorm Wind, Lorain

When
June 26, 5:20 PM EST
Where
Lorain County, Elyria
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Trained Spotter
Coordinates
41.370, -82.100

Several trees were reported down.

Hail, Stark

When
June 26, 5:25 PM EST
Where
Stark County, Louisville
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
40.830, -81.250

Nickel size hail was observed.

Flash Flood, Huron

When
June 26, 5:30 PM EST to 10:00 PM EST
Where
Huron County, 2.23 mi NNW of Fitchville to 1.01 mi NNW of New London
Cause
Heavy Rain
Property damage
$10,000
Crop damage
$10,000
Reported by
Amateur Radio
Coordinates
41.110, -82.514

Very heavy rainfall of up to 3 inches fell in less than one hour across southwestern Huron County. 2.8 inches of rain was measured 3 miles northwest of New London. As a result of the intense rainfall, four roads were flooded and closed in Fitchville, including a portion of US 250 / SR 162.

Thunderstorm Wind, Summit

When
June 26, 5:35 PM EST to 5:45 PM EST
Where
Summit County, 2.04 mi NW of East Liberty to Lakemore
Measured
50 kt (58 mph) estimated gust
Property damage
$6,000
Reported by
Law Enforcement
Coordinates
40.988, -81.511

Several trees were reported down.

Hail, Stark

When
June 26, 5:39 PM EST to 5:41 PM EST
Where
Stark County, Waynesburg
Measured
1 in hail
Reported by
Public
Coordinates
40.670, -81.250

Quarter size hail was observed.

Thunderstorm Wind, Lorain

When
June 26, 5:40 PM EST
Where
Lorain County, Amherst
Measured
50 kt (58 mph) estimated gust
Property damage
$25,000
Reported by
Trained Spotter
Coordinates
41.400, -82.220

Numerous trees, large limbs, and power lines were reported down.

The people who died

As the offices recorded each death: direct deaths were caused by the weather itself, indirect ones by something it set in motion.

EventDateAgeSexWhereKind
Lightning, Huron2008-06-2751FemaleOutside/Open AreasDirect

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Lightning
A lightning strike that killed, injured or caused damage.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Ohio in 2008Every state in 2008This day in weather historyWarnings in Ohio, June 2008

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 118439, 118471, 122726, 118430, 118511, 118520, 118491, 118468, 118441, 118469, 118496, 118472, 118445, 118447, 118464, 118465, 118449, 118451, 118498, 118452, 118455, 115788, 118466, 118484, 118505, 118463, 118458, 118475, 116697, 118467, 118431, 116508, 118494, 118470, 118428.